# SDR A6WA202109297928

- Difficulty date: September 29, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Part number: 601R31145
- Part serial: NSN
- Condition: Corroded
- Location: Fs441.00 To
- Part time: 39,871 hours, 39,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT 3 AREAS ON RH FLOOR SILL PANEL AROUND FASTENER HOLES BETWEEN FS441.00 TO  FS459.00 AND RBL41. BLENDED CORROSION AT 3 AREAS ON RH FLOOR SILL PANEL AROUND FASTENER HOLES BETWEEN FS441.00 TO FS459.00 AND RBL41. DIMENSIONS P1 - L= 1.025Ï¿½ X W= 0.900Ï¿½ X D= 0.010Ï¿½, P2 - L= 0.900Ï¿½ X W= 0.750Ï¿½ X D= 0.012Ï¿½, P3 - L= 0.500Ï¿½ X W= 0.420Ï¿½ X D= 0.008Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC-CRJ253-01697 REV IR DATED 10/13/2021. WORK PERFORMED UNDER AERSALE WORK ORDER 003442, CARD NO. 20276, TT: 39871:10 TC: 39263.
